# SDR DL73S952135

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6546435236
- Condition: Damaged
- Location: Nr 4 Aft Flap
- Component: 6546435236
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 AFT FLAP WAS FOUND WITH TIME LIMITED REPAIR ON L/E AT 16 FROM THE I/B END OF FLAP.  REPAIRED PER SRM 57-50-4 FIG 5.
